# SDR UALA2013031501567

- Difficulty date: March 13, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,262 hours, 11,206 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: E308AH
- Part serial: CK46932
- Condition: Failed
- Location: Stndby
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILED STANDBY POWER CHECK (DL3387).  REPLACED STBY POWER TX RELAY R7227 IAW MM 24-29-03,B.A. OPS NORMAL.
